MathSciNet Relay Station
MathSciNet bibliographic data
MR1152907 13F30 (13G05)
Bazzoni, Silvana; Salce, Luigi Elongations of uniserial modules over valuation domains. J. Algebra 146 (1992), no. 2, 304–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement